# SDR DEMA2020020720

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N723FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0456
- Aircraft time: 12,441 hours, 10,856 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Condition: Torn
- Location: Rt Brake
- Component: Brake Assy, Cleveland
- Component part number: 03018200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT BEGAN TO TAXI FOR TAKEOFF AND REALIZED HIS RIGHT BRAKE WAS UNRESPONSIVE. PILOT RETURNED TO GATE. UPON INSPECTION, FOUND BRAKE CALIPER PISTON PACKING TORN CAUSING LOSS OF BRAKE FLUID. BRAKE CALIPER WAS REMOVED, DISASSEMBLED, CLEANED, REASSEMBLED WITH NEW PACKINGS, AND RE-INSTALLED ON AIRCRAFT. BLED BRAKES. OPS CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
